Journal of Symbolic Logic

Review: Alfred V. Aho, Jeffrey D. Ullman, The Theory of Languages

Seymour Ginsburg

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 36, Issue 1 (1971), 152-153.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737511

JSTOR
links.jstor.org

Citation

Ginsburg, Seymour. Review: Alfred V. Aho, Jeffrey D. Ullman, The Theory of Languages. J. Symbolic Logic 36 (1971), no. 1, 152--153.https://projecteuclid.org/euclid.jsl/1183737511


Export citation